MathSciNet Relay Station
MathSciNet bibliographic data
MR492802 (58 #11867) 35H05 (32F99 58G05)
Trèves, François Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the $\overline\partial$-Neumann problem. Comm. Partial Differential Equations 3 (1978), no. 6-7, 475–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement